# SDR A6WA201140849

- Difficulty date: August 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE ON TOP INBD SIDE AT T/E IS CHAFED.  BLENDED CHAFE IAW REO 601R-57-52-1768.  DID NOT EXCEED MAXIMUM ALLOWABLE DEPTH TOOL USED AAR 1743 CAL DATE 04/20/12.
